# SDR ASOA2014100211365

- Difficulty date: September 5, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,769 hours, 22,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOOR SUPPORT.  REPAIRED IAW GREO 601R-53-00-526.  MAJOR REPAIR.
